# SDR UPS98225463

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: 6516279149
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.00-02) ON EXPANSION LINK AT BS 740 TO 755 LBL 45.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED LINK PER SRM 51-20-1, 51-10-1, 51-30-2.
